# SDR DALA2024072607494

- Difficulty date: July 26, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 57,830 hours, 30,247 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3140 CRACK INDICATION ON LH WINDSHIELD FRAME VERTICAL POST, UPPER BOLT LOC. AT 1 O CLOCK LOOKING FRONT. CORRECTIVE ACTION: REPAIRED ER/A 617687-14AD. (0466556)
